Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Verapamil and bipolar illness

Posted by Reid Finlayson on June 17, 1998, at 17:24:03

Dear Dr. Bob

I am looking for evidence and opinion around the use
of verapamil to stablize bipolar illness where lithium
side effects like weight gain, memory loss, oedema,
polyuria are problematic. The changeover would be
slow and gradual. What is know about previous lithium
responders maintaining mood stability on verapamil

Reid Finlayson, MD




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Reid Finlayson thread:25